Side effects with Prevacid?? anyone??
Has anyone had side effects while taking Prevacid? I was just wanting to know. I have just finished the first week and it has made the mucus in my throat subside, so yes it is working...however.....I feel like there are side effects.
I have become tired, gassy, CONSTIPATED and ACHY! I did NOT have any of this until being on this a week. Could it be the drug?? I just feel so frustrated that when you try to cure one problem a new one is created by taking a drug that can give you side effects.
Sorry to be graphic, but I was regular until the last day or two. I was so constipated today that I got a cut in the rectum. Then I have gone 5 times today. (ugh!) A person should not get backed up like this. I do protein shakes with FIBER, whey powder and all everyday. So this is really bothering me.
Any idea's???? Seems every acid reflux I try gets me messed up with the bowels and stomach. Worse than the relux.
Last edited by TEdds83; 06-20-2009 at 04:28 PM.